Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Small child having allergic skin reaction, itchy rashes on back. Taking fenistil drops. Alternative medication?

Hi XXXX, my one year and 4 month boy is suffering from an allergic skin reaction. I have been giving him fenistil drops that I had brought from my country but the drops have finished and I am looking for a non- cortisone equivalent to help him calm his skin. No lotion like aloe Vera or moves or other things have helped. He suffers from skin azhema but right now it seems like a bad itchy rash on his lower back. What would you prescribe instead of fenistil because there is non to buy ?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
you can purchase piriton, zeet or atarax syrup in appropriate doses for itching .
For worsening eczema you should apply flutibact cream locally twice a day.
If in 48 hrs there is no improvement give him cloxacillin syp or cephalexin syp in addition to above medicines as super-added bacterial infection is a common cause of eczema flare.
Hoping for a speedy recovery.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor